# SDR SIMA20131119003

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 35,123 hours, 32,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R EXTERNAL UPPER WING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
